# SDR USAA2010021890402

- Difficulty date: February 13, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S2 CHECK - THE L2 DOOR ASSIST CYLINDER STRIKER MECHANISM WAS FOUND TO BE OUT OF ADJUSTMENT WHILE PERFORMING TASK CARD 26C83252006.  ADJUSTED THE L2 DOOR ASSIST CYLINDER STRIKER MECHANISM IAW A320 AMM 52-13-14-820-002.
